MathSciNet Relay Station
MathSciNet bibliographic data
MR348161 (50 #659) 33A65
Khan, I. A. Generating functions for Jacobi and related polynomials. Proc. Amer. Math. Soc. 32 (1972), 179–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement